# SDR SWAA2022092830501

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 67,428 hours, 30,675 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT ILLUMINATES ON MASTER CAUTION RECALL ON BOTH SIDES WITH NO OTHER FIRE INDICATIONS / [01] RR CAPTAINS FIE WARNING LIGHT ASSY IAW MM 33-18-00
